# SDR DALA2018011600314

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 73,658 hours, 16,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W FORK CORRODED AT BS 955.  COMPLIED WITH ERA564366-14.
